Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/194568
Type: Artigo de periódico
Title: [isoniazid-induced Hepatic Failure. Report Of A Case].
Author: Pereira, R M
Tresoldi, A T
Hessel, G
Abstract: Isoniazid and pyrazinamide are both well-known hepatotoxic drugs. When isoniazid is used, the hepatic lesion appears before than when pyrazinamide is used. This paper intends to relate a case of a 5-month-old patient who had lungs' and meningeal tuberculosis and who developed toxic hepatitis accomplished by hepatic failure while he was being treated with isoniazid, pyrazinamide and rifampicin. The clinic manifestations and the laboratory alterations were detected in the fifth day of treatment and the recovery was fast; and almost complete by the end of the first week, in which the use of isoniazid had been suspended. Although it was necessary to take the patient to the intensive care unit, he had a good recovery, without sequels.
Subject: Antitubercular Agents
Drug Therapy, Combination
Drug-induced Liver Injury
Humans
Infant
Isoniazid
Liver Failure, Acute
Male
Pyrazinamide
Rifampin
Tuberculosis, Meningeal
Tuberculosis, Pulmonary
Rights: aberto
Identifier DOI: 
Address: http://www.ncbi.nlm.nih.gov/pubmed/10962632
Date Issue: -1-Uns- -1
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
pmed_10962632.pdf154.87 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.